# SDR DHL2002743513

- Difficulty date: November 16, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, AFT SIDE OF BS 1166 FRAME, STR 27 LT TO 28 LT IS CORRODED.  REMOVED LOWER ANGLE AND STIFFNER FOR ACCESS AND FOUND CORRODED OUT OF LIMITS IAW B-727 SRM 53-10-1 CUT-OUT DAMAGE ON WEB AND FABRICATED FILLER AND NEW STIFFNER REPAIR DOUBLER IAW B-727 SRM 51-40-2. REMOVED 3 DAMAGED ANGLES AND REPLACED IAW B-727 SRM 53-10-2. AND 51-20-1.  PARTS ALODINED AND PRIMED IAW B-727 SRM 51-10-2 AND INSTALLED IAW B-727 SRM 51-30-2.
